# SDR DXTA2020122904530

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 5,730 hours, 3,230 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 633
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH THE ENGINE BLEED ON AND LOW POWER SETTING WE SMELLED A FAINT BURNING SMELL.  UPON LANDING AND SWAPPING TO THE APU BLEED, A LOUD PITCH WINE WAS NOTED, THE COCKPIT GOT REALLY HOT, THE PACK OVERTEMP EICAS MESSAGE ILLUMINATED AND A STRONG SMOKE SMELL WAS NOTED IN THE COCKPIT.  THE AIRPLANE WAS SHUTDOWN AND NO VISIBLE SMOKE WAS NOTED THE THE AIRCRAFT.  TROUBLE SHOT TO A SEIZED ACM.  REMOVED AND REPLACED ACM, IAW CL350 AMM 21-52-13-000 (400)-801.  COMPLETED A LEAK CHECK OF THE ACM, IAW CL350 AMM 36-11-00-790-801, NO LEAKS WERE NOTED.  PERFORMED OPERATIONS CHECK OF THE AIR CONDITIONING SYSTEM, IAW CL350 AMM 21-52-00-710-801, NO DEFECTS NOTED.
